# SDR QXEA2019073100297

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00679
- Aircraft time: 5,755 hours, 3,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT SHE SMELLED A BURNING SMELL FROM THE LEFT HAND COFFEE MAKER IN THE AFT GALLEY WHILE IN FLIGHT, WHILE BREWING. REMOVED FROM SERVICE. INSPECTED AFT GALLEY AREA AND LEFT OUTBOARD COFFEE MAKER AND BEHIND COFFEE MAKERS, BREWED 2 POTS COFFEE. COULD NOT DUPLICATE SMELL. AS PRECAUTION MEASURE PLACED LEFT OUTBOARD AFT COFFEE MAKER ON NEF GAL-03 CONTROL #07292234 ISSUED.
